# SDR FDEA201004231327

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196012
- Condition: Corroded
- Location: Bs 870-950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLANGE OF MAIN CABIN SEAT TRACK HAS SURFACE CORROSION BS 870 - 950, RBL 45.  REMOVED DAMAGED SEAT TRACK FROM BS 870 - 950, 10" RBL 45, FABRICATED NEW SEAT TRACK SECTION FROM BAC 1520-7927178T6511 DIM: 7 FT 19 IN. & INSTALLED NEW SEAT TRACK SECTION IAW SRM 51-30-2, SRM 53-10-5 FIG 1 & SRM 51-10-2.
